`a`
Mathematical Biosciences and Engineering (MBE)
 

Stability of a positive equilibrium state for a stochastically perturbed mathematical model of glassy-winged sharpshooter population
Pages: 1167 - 1174, Issue 5, October 2014

doi:10.3934/mbe.2014.11.1167      Abstract        References        Full text (308.9K)           Related Articles

Leonid Shaikhet - Department of Higher Mathematics, Donetsk State University of Management, Chelyuskintsev str., 163-a, Donetsk, 83015, Ukraine (email)

1 M. Bandyopadhyay and J. Chattopadhyay, Ratio dependent predator-prey model: Effect of environmental fluctuation and stability, Nonlinearity, 18 (2005), 913-936.       
2 E. Beretta, V. Kolmanovskii and L. Shaikhet, Stability of epidemic model with time delays influenced by stochastic perturbations, Mathematics and Computers in Simulation (Special Issue "Delay Systems"), 45 (1998), 269-277.       
3 N. Bradul and L. Shaikhet, Stability of the positive point of equilibrium of Nicholson's blowflies equation with stochastic perturbations: Numerical analysis, Discrete Dynamics in Nature and Society, 2007 (2007), 25 pp.       
4 M. Carletti, On the stability properties of a stochastic model for phage-bacteria interaction in open marine environment, Mathematical Biosciences, 175 (2002), 117-131.       
5 I. I. Gikhman and A. V. Skorokhod, Stochastic Differential Equations, Springer-Verlag, Berlin, 1972.
6 M. Jovanovic and M. Krstic, Stochastically perturbed vector-borne disease models with direct transmission, Applied Mathematical Modelling, 36 (2012), 5214-5228.       
7 B. Mukhopadhyay and R. Bhattacharyya, A nonlinear mathematical model of virus-tumor-immune system interaction: Deterministic and stochastic analysis, Stochastic Analysis and Applications, 27 (2009), 409-429.       
8 R. R. Sarkar and S. Banerjee, Cancer self remission and tumor stability - a stochastic approach, Mathematical Biosciences, 196 (2005), 65-81.       
9 L. Shaikhet, Lyapunov Functionals and Stability of Stochastic Difference Equations, Springer, London, Dordrecht, Heidelberg, New York, 2011.       
10 L. Shaikhet, Lyapunov Functionals and Stability of Stochastic Functional Differential Equations, Springer, Dordrecht, Heidelberg, New York, London, 2013.       
11 J. Yoon, V. Hrynkiv, L. Morano A. Nguyen, S. Wilder and F. Mitchell, Mathematical modeling of Glassy-winged sharpshooter population, Mathematical Biosciences and Engineering, 11 (2014), 667-677.       

Go to top